MathSciNet Relay Station
MathSciNet bibliographic data
MR2262780 35J05 (35P15 58J50)
Cheng, Qing-Ming; Yang, Hongcang Bounds on eigenvalues of Dirichlet Laplacian. Math. Ann. 337 (2007), no. 1, 159–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement